# SDR CA960529007

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: MS250242
- Condition: Intermittent
- Location: #1 Inverter
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) #1 INVERTER INDICATED A FAILURE UNTIL THE SELECTOR SWITCH WAS CYCLED AND THE PROBLEM CLEARED. MAINTENANCE CHANGED THE INVERTER SELECTOR RELAY.
